MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PREPIERCED Y-SITE, SECURE LOCK, 80 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PREPIERCED Y-SITE, SECURE LOCK, 80 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126720490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.No product samples, pictures, or videos were received for investigation.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
A primary set, prepierced y-site, secure lock, 80 inch reportedly leaked four drops of chemotherapy (doxorubicin) from the y-site less than 10 minutes into a 30-minute infusion.The four drops leaked onto the floor.The port was not pierced at the time, the product was used in conjunction with closed system transfer devices (cstds).The staff cleaned the spills which consisted of four droplets on the floor.This was used on a veterinary patient.There was no injury to patient or health professional.

Brand Name
PRIMARY SET, PREPIERCED Y-SITE, SECURE LOCK, 80 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25279297
Report Number9615050-2026-00307
Device Sequence Number10059605
Product Code FPA
UDI-Device Identifier10887787006022
UDI-Public(01)10887787006022(17)280201(10)14271623
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126720490
Device Lot Number14271623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY (DOXORUBICIN), MFR UNK; UNSPECIFIED CSTD MATING DEVICES, MFR UNK
Patient SexUnknown